Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

New****Lupus with fibromyalgia having vision problems help!

Oct 20, 2015 2:56 AM

I am new to the community. I disabled from having lupus and fibromyalgia. I am having generalized pain in all the usual places knees elbow, legs , excuse my typing why I'm reaching out is I am having vision problems for the last 5 days I noticed I was seeing double at times and my eyes seemed liked they were trying to focus I wear glasses with transition lenses which isn't helping but even without my glasses it's happening. I stopped taking my Plaquenil. Help ! Has anyone had this problem or just want to share.

Oct 20, 2015 3:05 AM

lalaB, welcome to our community family. I am sorry that you are having such scary issues. I, myself have Fibro, DDD, DJD, cervical spondalytic myelopathy, SI Joint Disfunction with fractures, sciatica, scoliosis, etc.. I do not take planquil

Oct 20, 2015 3:07 AM

Thanks for the welcome I too am on a ton of medication.

Oct 20, 2015 3:08 AM

Oops, hit send too fast again!!! As I said, I do not take Planquil but have heard of some having eye issues while on it. Now I don't know if that was floaters or blurry vision, etc. I am sure that those who know will be more than happy to share their experiences with you. This is a great place to come for information, support and understanding. I hope that you find what you need here with us and I'm sending prayers your way that you get the answers you need. πŸ™πŸ»πŸŒ»

Oct 20, 2015 3:12 AM

I am on a ton of meds as well. Mostly opioids like Morphine and Oxycodone (among other things). As you can see, I'm having severe issues with insomnia even though I take sleeping pills. I am sure there will be others here to welcome you aboard and may have more suitable information for you. Best wishes and I hope that you hang around and we all get to know you.πŸŒ»πŸ™πŸ»

Oct 20, 2015 3:35 AM

Welcome, I am new to the sight as well, so far I enjoy it, as it has helped me be not so alone in this adventure of pain

Oct 20, 2015 3:37 AM

And it sure is an adventure!! Something new all the time and figuring out new ways to cope. Good thing is we are all here together. We can do it!!πŸ™πŸ»πŸŒ»

Oct 20, 2015 3:38 AM

Yes always we can

Oct 20, 2015 3:51 AM

Thanks to all of you and your prayers. Yes I'm seeing floaters I thought my glasses needed cleaning for like 2 days when I first noticed the problem. One other problem I'm having nerve pain on the bottom of my feet. Having problems getting my primary to prescribe my pain meds. I pay out of my pocket for another doctor to give me 3 Norco a day. Just had arthroscopic knee surgery getting synvisc injections for the second time need a replacement. My hip legs elbow and lower back have pain most of the time also. Had spinal fusion on L5 S1. Ten years ago that is giving me problems. Problems that's all I have Doctors physical therapy. Does anyone know how lyrica works

Oct 20, 2015 3:57 AM

I just got them the other day but I am afraid to take them. My friends have had bad experiences with it. And I am medication sinsitive so all the side effects are no joke to me.

Oct 20, 2015 6:45 AM

I have been on the same med and I never had any side effects. I have a friend that works at a vision place and she told me back when I first heard about the vision side effect that she has never seen anyone test posture for it aND that you have to be on the med for many many years and even then it is very rare. And I believe it is not a blurry side effect but more like a glaccoma side effect. Are you on lyric? I heard it has alot of blurry vision side effects.

Oct 20, 2015 6:46 AM

Postive* and lyrica*

Oct 20, 2015 7:30 AM

I took Lyrica for several months back in 2007, I too am medication sensitive and the only "side" effect that I remember was weight gain and it didn't help me personally. We all respond so differently. ✌️ welcome to the community πŸ˜€

Oct 20, 2015 8:10 AM

Thanks for all your responses. I can't wait for all the sharing. Sometimes I feel alone. Now I have you guys. Anybody taking methotrexate?

Oct 20, 2015 8:17 AM

It's for lupus

Oct 20, 2015 8:26 AM

Would you mind me asking you some questions about lupus?

Oct 20, 2015 12:52 PM

Sure no problem

Oct 20, 2015 1:16 PM

I had some lab work done recently and they tested my TFactor?? Not sure if I have that right or not. He said my blood was releasing some antigens that people with lupus have. However the numbers were too low? I have over all body pain but no hair loss or butterfly rash on my face. I'm so confused by all of this and never getting any answers. What are you worst or main symptoms?

Oct 20, 2015 1:50 PM

anon my symptoms started with profound exhaustion and joint pain, sensitivity to light and sun some hair loss and eventually malar rash. I don't recall t factor being included but that doesn't mean anything. My blood markers were a positive ANA--I forget the number but the titer was high (now they have criteria for how high positive the ANA is although it can change from visit to visit.) Low C4 complement and low white blood cell count also chronic. The blood markers can vary from visit to visit and it can be an extremely vague and frustrating process. I also had something called anti smith antibody that was considered diagnostically significant.

Oct 20, 2015 1:51 PM

Ironically, I have the butterfly rash, but the docs don't really get to see it, and sometimes don't believe photos. Anyway, I'm not diagnosed with Lupus, but hopefully my neuro can give more info next week.

Oct 20, 2015 1:53 PM

Hmm, it's very Confusing to me at least you know the lingo :) I have chronically high white blood cells. Oh well someday hopefully it will all come out in the wash.

Oct 20, 2015 1:53 PM

lala the eye dr yesterday said watch for flashes of light or shadows. I've been having a lot of eye trouble and am on Plaquinyl. The floaters are awful and I'm waking around with one eye shut but it wasn't the Plaqyinyl, I was scared as well. it would be good to have your eye doc check. Good luck.

Oct 20, 2015 2:11 PM

Amanda what, do they think you're going to photoshop a malar rash?! I was sitting with a friend and she asked what was on my face--I hadn't seen it myself at that point and asked her take pictures (pre-selfie days). My doctor identified it as malar rash. I took pictures later when it happened repeatedly--at least my doctor didn't think I was fakingπŸ˜•. I hope you feel better AmandaπŸ’•.

Oct 20, 2015 5:34 PM

i didn't know that Lupus was something to look for. I have the fibro terrible pain stay awake for days at a time. and I have Chronic Fatigue syndrome. My vision symptoms are like yours, in just one year my vision is so bad i can barley see, but i am going to see a opthamologist I think that's the right name for him, he will do more than just the traditional eye exam. Lyrica was bad for me I had terrible swelling and I would have to take very high dosages. I take 6 50mg Tramadol a day, my doctor (a new one) took me off them, I was so angry. I get them from my Orthopedic Surgeon. I really need the 8 it seems to make all the difference and Tramadol is the only thing that works for me, I also take a mild antidepressant Celexa and since i dont have the 2 extra pills i sometimes take Gabapentin. I have a few other things i have to take for Severe IBS and GERD and Severe Gastritis my Gastro doc said after he did the colonoscopy and the endoscopy that my insides are SCREAMING at all times! I cant belive that this is my life i was so active and extroverted, I dont have much of a life now i barley leave my home and i usually am to dizzy or nauseated to drive. I pray for every single person that has this disorder that Jesus would heal your bodies and give you your lives back! Amen

***Warning-for me the Tramadol is extremely addictive. and the withdrawal is worse than anything i have ever experienced, so i will take Tramadol forever, I guess.

Oct 20, 2015 6:26 PM

My pain sucks i have it everyday

Oct 21, 2015 7:46 PM

Welcome LalaB. Have you called the doc? My rheumy doc and eye doc warned me that Plaquenil can cause vision issues. I've been on it since May for Sjogrens and so far I'm having no eye issues except minimal floaters that were present before I was dx. Wishing you hold luck for answers. Praying for you too. πŸ™πŸŒΌ

Ready to start relieving your pain?

Join Community